Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On bounded linear functional operations


Author: T. H. Hildebrandt
Journal: Trans. Amer. Math. Soc. 36 (1934), 868-875
MSC: Primary 46B20; Secondary 47B38
MathSciNet review: 1501772
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B20, 47B38

Retrieve articles in all journals with MSC: 46B20, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501772-9
PII: S 0002-9947(1934)1501772-9
Article copyright: © Copyright 1934 American Mathematical Society